MathSciNet Relay Station
MathSciNet bibliographic data
MR2144647 93B05 (35Q40 81Q99)
Beauchard, Karine Local controllability of a 1-D Schrödinger equation. J. Math. Pures Appl. (9) 84 (2005), no. 7, 851–956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement